MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE; TISSUE ABLATION

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE; TISSUE ABLATION
Catalog Number C7000
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the cusa clarity console (c7000) was used for a avr as surgery and the touch panel froze and they could not change the device setting during surgery.The same console was used to complete the surgery; however, there was surgical delay of more than 30 minutes.No adverse consequences to the patient were observed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h7, h9, h11.The cusa clarity console (c7000) was not returned; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.However, based on the reported failure, "touch screen failure" is consistent with a known issue for which a capa is currently open relating to frozen screen on clarity consoles and the root cause is under investigation.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24715158
Report Number3006697299-2026-00027
Device Sequence Number12203204
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003418325/03062026/C/01
Patient Sequence Number1
Patient SexUnknown